# SDR UALA2009062901827

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,786 hours, 10,832 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE CYLINDER INFLATION TRIGGER CABLE BALL END IS NOT BEHIND THE RETAINER SPRING.  INSTALLED NEW RT SIDE INFLATION CYLINDER.
